Ravencon 2015 @ DoubleTree by Hilton Hotel Richmond, 1021 Koger Center Boulevard, North Chesterfield, Virginia

Sessions | Timetable | Tags | People

Alex Matsuo

Participating in Events:
The Possibility of Immortality Friday 16:00 until Friday 17:00 (60 Minutes)
Critiquing: The Right Way Friday 18:00 until Friday 19:00 (60 Minutes)
Getting Started in Podcasting Saturday 15:00 until Saturday 16:00 (60 Minutes)
Indie Publishing: Marketing Your Work Sunday 10:00 until Sunday 11:00 (60 Minutes)
Signing: Alex Matsuo, Darin Kennedy Sunday 12:00 until Sunday 13:00 (60 Minutes)